Can pain mess increase heart rate?

Pain. Yes pain can typically increase the heart rate. Be sure to determine what is causing the pain and to obtain proper treatment.

Related Questions

Can geodon (ziprasidone) withdrawal permanently raise your resting heart rate by messing with your heart?

Not likely. Geodon (ziprasidone) clears your body fairly quickly so effects should pass. It can affect your heart . Persistent effects would be unlikely and would look for other causes but i would not rule out an unusual effect that persists. Read more...

Help please! What drugs can I use that do not increase my heart rate?

For what? For what condition do you need drugs? Please be specific. In any case if you want to take a prescription medication you need to review this with your doctor. Read more...

What can I do if my heart rate has increased greatly this past year. Is there anyway to lower it?

Needs evaluation. . You are obviously having symptoms with this heart rate increase. There may be many causes of this increase but your thyroid function needs to be evaluated. A holter monitor may be needed to diagnose inappropriate sinus tachycardia or another arrhythmia. Your doctor might start you on beta blockers or a newer drug ivabradine. Read more...

My heart rate usually sits in the 70s, but when I lie down, it increases to 80-85. Why is this happening? Should I be concerned?

Heart rate. Such minor heart rate variations are not abnormal. The mentioned heart rated are all within normal range and not cause for concern. You should consider seeing your doctor if you have any other symptoms. Read more...

My heart rate when lying flat is around 80bpm within a minute of standing up it jumps from 80bpm to 150bpm why does it do this? I'm having tests at the minute my nurse said it normal to increase but not so dramatically within a minute, what could it be? I

Considerations. If you're very dehydrated volume depleted for some other reason (like blood loss, etc) you could have a pronounced increase in heart rate when you stand up. Also you could have "pots" -- postural orthostatic tachycardia syndrome, a problem with your autonomic nervous system. http://heartdisease.about.com/od/syncopefainting/a/postural-orthostatic-tachycardia-syndrome-pots.htm. Read more...